# SDR CALA0300656

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 57,453 hours, 26,066 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN O/B STRAP ON NR 1 PYLON AT STA 363.5.  INSTALLED SPLICE STRAPS IAW ECRA 5421-01002.
